# SDR SWAA2014090931698

- Difficulty date: September 4, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 17,940 hours, 10,698 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: E&E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E & E COMPARTMENT ACCESS DOOR EXTERNAL SKIN CRACKED AT AFT RT CORNER.  REPAIRED SKIN IAW SRM.
